Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 1, 2016, 2:21 PM EDT for Schoharie County, New York. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2016, 2:21 PM EDT (18:21 UTC)
- Expired
- Jul 1, 2016, 3:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Albany, NY
County Schoharie County, NY
The radar
The Albany radar (KENX), 28 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 2:42 PM EDT | TSTM WND DMG | Jefferson, NY | TREES AND WIRES DOWN |
| Jul 1, 3:04 PM EDT | TSTM WND DMG | Fultonham, NY | TREES AND WIRES DOWN |
| Jul 1, 3:13 PM EDT | TSTM WND DMG | Middleburgh, NY | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
543
WWUS81 KALY 011821
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT FRI JUL 1 2016
NYZ047-011915-
SCHOHARIE-
221 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SCHOHARIE COUNTY...
AT 220 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOBART...OR 13
MILES NORTHEAST OF DELHI...MOVING NORTHEAST AT 30 MPH.
THIS STORM WILL BE NEAR...
JEFFERSON AROUND 235 PM EDT.
SUMMIT AND NORTH BLENHEIM AROUND 245 PM EDT.
RICHMONDVILLE AND BREAKABEEN AROUND 250 PM EDT.
COBLESKILL AROUND 300 PM EDT.
MIDDLEBURGH AROUND 305 PM EDT.
SCHOHARIE AROUND 310 PM EDT.
CENTRAL BRIDGE AROUND 315 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SLOANSVILLE...WEST
RICHMONDVILLE...CHARLOTTEVILLE...VROMAN
CORNERS...GALLUPVILLE...SIDNEY CORNERS...EAST JEFFERSON...SOUTH
GILBOA...SHUTTER CORNERS AND DWELLY CORNERS.
THIS INCLUDES INTERSTATE 88 NEAR MILE MARKER 23.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL
NEW YORK.
LAT...LON 4257 7467 4264 7463 4277 7446 4278 7429
4279 7426 4276 7425 4275 7431 4271 7427
4271 7419 4273 7418 4272 7417 4267 7417
4262 7419 4240 7456 4242 7462 4252 7471
TIME...MOT...LOC 1820Z 227DEG 28KT 4242 7474
$$
TAW/VTKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 1, 2:08 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 1, 2:08 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Albany NY 208 PM EDT FRI JUL 1 2016 .SYNOPSIS... After a dry morning, a frontal boundary will bring the chance for some showers and thunderstorms to the region this afternoon into the evening. Some of the thunderstorms may contain gusty winds or hail. Behind the front, it will be dry and less humid over the holiday weekend with continued seasonable temperatures. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Tornado Watch 313 is in effect for all of eastern New York and adjacent western New England until 10 PM this evening. A potent upper level shortwave is currently located over the eastern Great Lakes, with a surface cold front in place over eastern Lake Erie and central Ohio and headed eastward. At the current time, skies are currently partly to mostly cloudy over the region. Model projected CAPE values look to reach around 1000 J/kg by this afternoon, with surface dewpoints rising into the low to middle 60s, especially for southern parts of the Hudson Valley. 0-6 km bulk shear values rise to around 40 kts, mid level lapse rates will be around 6 deg C/km. Although these numbers aren't overwhelming, they should be enough for some storms to become strong to severe, with damaging winds, large hail and a possibility of tornadoes. Before clouds/precip move into the region this afternoon, temps should warm up into the upper 70s to mid 80s in most areas. The combination of seasonably warm temperatures and muggy levels of humidity will make it feel somewhat sticky out there (certainly not as bad as it could be, but considering since there have not been very many humid days this summer, it may be noticeable). && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... Some showers/t-storms may linger into the evening, but should be ending during the overnight hours as the cold front crosses the region from west to east. Humidity levels will start to fall with dewpoints dropping into the 50s for Saturday. With the upper level trough passing by to the north, there could be a pop-up instability rain shower for the western or central Adirondacks on Saturday, but most areas look to remain dry with just a partly to mostly sunny sky. Highs will mainly be in the upper 60s to upper 70s across the area. In addition, a westerly breeze will be gusty during the afternoon hours as well. Surface high pressure will be building into the region from the southwest for Saturday night into Sunday. This will keep the dry weather in place. Overnight lows on Sat night will be in the 50s (some upper 40s over the highest terrain). Highs on Sunday will be a little warmer than Saturday as temps aloft start to warm back up with the upper trough finally moving away. Highs will be in the upper 70s to low 80s for valley areas with a mostly sunny sky. Dry weather will continue right into Sun night with clear skies and lows in the 50s. && .LONG TERM /MONDAY THROUGH THURSDAY/... Expecting fair and dry weather through at least mid week as broad ridging dominates. A front is forecast to be stalled to our south across the mid Atlantic region and a wave of low pressure is expected to move eastward along the boundary. Overall guidance indicates rainfall should remain well to our south as the wave moves of the mid Atlantic coast Tuesday. Guidance then indicates the longwave pattern should flatten becoming nearly zonal across the region as we head into the latter part of the week. Have maintained slight chance pops for Thursday as there are uncertainties to the position and movement of a upper level low over Hudson Bay Canada and how it may influence/impact our weather. Temperatures for Independence Day/Monday are expected to be seasonably warm with highs mainly ranging from the mid 70s to mid 80s. As we head through the week each day should be a couple degrees warmer across much of the forecast area each day with highs in the 80s even across much of the higher terrain by Thursday. Each day should also be a bit more humid which will be more noticeably at night with warmer lows each night. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... A cold front will bring showers and thunderstorms to eastern NY and western New England this afternoon into this evening. The front will move move east of the region overnight. High Pressure will be gradually building in from the western Great Lakes Region and Midwest tomorrow. VFR conditions will lower MVFR/IFR conditions in increasing showers and thunderstorms btwn 20Z-00Z/SAT ahead of the front. Some gusty winds are possible with the thunderstorms...and VRB15G35KT wind groups were used in TEMPOs for KPSF/KPOU/KALB with any thunderstorms. The thunderstorms should diminish prior to 02Z south and east of KALB. Appreciable low-level moisture in the boundary layer coupled with clearing skies will allow for some some MVFR mist/stratus to form. It could be IFR...but our confidence is not high enough to place in the TAFS this far out. Increasing west winds in the wake of the front coupled with subsidence should allow the CIGS/VSBYS to return to VFR levels btwn 12Z-14Z/SAT. The winds will be southeast to south at 8-15 kts with gusts in the 20-25 kt range this afternoon...and then shift to the southwest to west at 5-10 kts this evening...before becoming west at 5-10 kts between 06Z-12Z. The winds will strengthen from the west at 10-15 kts in the late morning with gusts close to 25 kts. Outlook... Saturday through Wednesday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... RH values will only fall to 50 to 60 percent today with showers and thunderstorms possible this afternoon. South winds will be 10 to 15 mph today. These winds will switch to the west tonight around 5 to 10 MPH, along with RH values returning to near 100 percent. RH values will fall to 35 to 55 percent on Saturday afternoon. West winds will be 10 to 20 mph, with a few higher gusts possible. Dry weather is expected Saturday into Sunday. RH values may be as low as 30 to 40 percent on Sunday afternoon and west winds will be 10 to 15 mph. && .HYDROLOGY... Dry weather has been a common theme this year, with many reporting sites showing rainfall deficits of 3 to 7 inches below normal levels. According to the USGS, streamflow levels are running below normal over many parts of the region. The US Drought Monitor has much of the region in either the D0 (Abnormally Dry) or D1 (Moderate Drought) categories. An approaching cold front will bring widespread showers and thunderstorms to the region this afternoon into this evening. Localized rainfall totals of over an inch are possible, although widespread rainfall amounts probably won't be enough to make a big dent in the rainfall deficits over the entire region. Despite the dry conditions, there is always the potential for localized minor flooding of urban or poor drainage areas if a heavy thunderstorm rainfall occurs over a vulnerable area. However, widespread flooding is not expected and river and stream levels will generally only show minor rises from today's rainfall or just hold steady into the weekend. Dry weather will then return to the region later tonight and be in place through at least early to mid next week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis NEAR TERM...Frugis/11 SHORT TERM...Frugis LONG TERM...IAA AVIATION...Wasula FIRE WEATHER...Frugis HYDROLOGY...Frugis
Hazardous weather outlook, Jul 1, 1:44 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 144 PM EDT FRI JUL 1 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 144 PM EDT FRI JUL 1 2016 ...TORNADO WATCH 313 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK...EASTERN NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS THE FOLLOWING COUNTIES... IN NORTHWESTERN CONNECTICUT LITCHFIELD IN WESTERN MASSACHUSETTS BERKSHIRE IN EAST CENTRAL NEW YORK ALBANY COLUMBIA DUTCHESS GREENE RENSSELAER SARATOGA SCHENECTADY SCHOHARIE ULSTER WARREN WASHINGTON IN EASTERN NEW YORK FULTON HAMILTON HERKIMER MONTGOMERY IN SOUTHERN VERMONT BENNINGTON WINDHAM
In the hours before
Special weather statement, Jul 1, 1:00 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 100 PM EDT FRI JUL 1 2016 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011900- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...GAYLORDSVILLE... NEW MILFORD...TERRYVILLE...THOMASTON...DALTON...HANCOCK... PITTSFIELD...FLORIDA...NORTH ADAMS...SANDISFIELD... GREAT BARRINGTON...SOUTH EGREMONT...BIG MOOSE...EAGLE BAY... MCKEEVER...OLD FORGE...ATWELL...NOBLEBORO...NORTHWOOD... LONG LAKE...SABATTIS...HOFFMEISTER...WELLS...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...SARATOGA LAKE...SARATOGA SPRINGS... BOLTON LANDING...JOHNSBURG...NORTH CREEK...NORTH RIVER... WARRENSBURG...HAGUE...HULETTS LANDING...WHITEHALL...GRANVILLE... COBLESKILL...BREAKABEEN...GILBOA...LIVINGSTONVILLE... MIDDLEBURGH...NORTH BLENHEIM...JEFFERSON...MARIAVILLE... DELANSON...DUANESBURG...SCHENECTADY...ROTTERDAM...BURNT HILLS... BALLSTON SPA...MECHANICVILLE...CLIFTON PARK...WATERFORD... WESTERLO...ALTAMONT...BERNE...KNOX...PRESTON HOLLOW...ALBANY... TROY...BERLIN...EAGLE BRIDGE...HOOSICK FALLS...STEPHENTOWN... HUNTER...TANNERSVILLE...WINDHAM...PRATTSVILLE...CATSKILL... COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...HUDSON... NEW LEBANON...ELLENVILLE...WOODSTOCK...WEST HURLEY... WEST SHOKAN...KERHONKSON...NAPANOCH...SUNDOWN...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... WINGDALE...DOVER PLAINS...MILLBROOK...STANFORDVILLE... PINE PLAINS...AMENIA...CAROGA LAKE...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...MIDDLE FALLS...NORTH EASTON...STAMFORD...BENNINGTON... WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY... BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS 100 PM EDT FRI JUL 1 2016 ...STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON ACROSS EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND... THE GREATEST THREAT WITH THE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE THUNDERSTORMS ARE MOST LIKELY TO OCCUR DURING THE MID AFTERNOON AND EVENING HOURS.
Special weather statement, Jul 1, 1:25 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
125 PM EDT FRI JUL 1 2016
NYZ032-033-011815-
NORTHERN HERKIMER-HAMILTON-
125 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HERKIMER AND
NORTHWESTERN HAMILTON COUNTIES...
AT 125 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
FORESTPORT...OR NEAR BOONVILLE...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPECULATOR...OLD FORGE...INLET...LEWEY LAKE CAMPGROUND...
LIMEKILN LAKE CAMPGROUND...RAQUETTE LAKE...NICKS LAKE CAMPGROUND...
BROWN TRACT POND CAMPGROUND...FORKED LAKE PUBLIC CAMPGROUND...
BIG MOOSE...GOLDEN BEACH CAMPGROUND...EIGHTH LAKE CAMPGROUND...
MCKEEVER...EAGLE BAY...ALGER ISLAND PUBLIC CAMPGROUND...KEEPAWA...
WOODS LAKE...BRANDRETH...WOODS AND MINNEHAHA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4368 7428 4338 7508 4377 7513 4407 7487
4408 7471
TIME...MOT...LOC 1725Z 240DEG 49KT 4345 7522
TAWSpecial weather statement, Jul 1, 1:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
149 PM EDT FRI JUL 1 2016
NYZ038-040-011815-
MONTGOMERY-SOUTHERN HERKIMER-
149 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MONTGOMERY AND
SOUTHERN HERKIMER COUNTIES...
AT 149 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EXETER
CENTER...OR 10 MILES NORTHWEST OF COOPERSTOWN...MOVING NORTHEAST AT
25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST WINFIELD...JORDANVILLE...WARREN...YOUNGS CROSSING...
FINK BASIN...VAN HORNESVILLE...DECK...INGHAM MILLS STATION...
RIPPLE CORNERS...NEWVILLE...BIRMINGHAM CORNERS...COLUMBIA CENTER...
HESSVILLE...SCHUYLER CORNERS...SPROUT BROOK...ORENDORF CORNERS...
EAST WINFIELD...KINGDOM...PAINES HOLLOW AND SOUTH COLUMBIA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4289 7520 4305 7478 4283 7465 4290 7488
4284 7489 4282 7491 4291 7510 4286 7514
4286 7521 4288 7521
TIME...MOT...LOC 1749Z 245DEG 21KT 4282 7505
TAW/VTKSpecial weather statement, Jul 1, 2:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
203 PM EDT FRI JUL 1 2016
NYZ032-033-038-082-011900-
NORTHERN FULTON-NORTHERN HERKIMER-SOUTHERN HERKIMER-HAMILTON-
203 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER AND
SOUTHWESTERN HAMILTON COUNTIES...
AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER POLAND...OR 12
MILES NORTHEAST OF UTICA...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OHIO...NEWPORT...POLAND...COLD BROOK...NORTHWOOD...RUSSIA...NORWAY...
MARTIN CORNERS...BULL HILL...MOUNTAIN HOME...CLOCKMILL CORNERS...
OREGON...BLACK CREEK RESERVOIR...GRANT...WILMURT CORNERS...
IRISH SETTLEMENT...HURRICANE...PARDEEVILLE CORNERS...
MOREHOUSEVILLE AND HOFFMEISTER.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EASTERN NEW
YORK.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4337 7508 4359 7464 4330 7447 4313 7514
4314 7514 4322 7507 4323 7507 4323 7510
4325 7513 4325 7515 4326 7516
TIME...MOT...LOC 1802Z 245DEG 21KT 4325 7510
TAW/VTKSpecial weather statement, Jul 1, 2:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
218 PM EDT FRI JUL 1 2016
NYZ063>065-011915-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
218 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ULSTER AND
NORTHWESTERN DUTCHESS COUNTIES...
AT 217 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WALLKILL...OR
NEAR WALDEN...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
POUGHKEEPSIE...KINGSTON...NEW PALTZ...ELLENVILLE...RHINEBECK...
WALLKILL...HYDE PARK...PLATTEKILL...PLEASANT VALLEY...HIGHLAND...
RED HOOK...STANFORDVILLE...RED OAKS MILL...STAATSBURG...PORT EWEN...
MARLBORO...FAIRVIEW...TILLSON...MODENA AND LLOYD.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL
NEW YORK.
LAT...LON 4160 7407 4160 7409 4162 7413 4158 7413
4160 7425 4163 7426 4159 7434 4165 7439
4202 7384 4191 7371 4170 7373 4159 7400
4158 7405
TIME...MOT...LOC 1817Z 235DEG 25KT 4161 7423
TAW/VTKSpecial weather statement, Jul 1, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT FRI JUL 1 2016
NYZ047-011915-
SCHOHARIE-
221 PM EDT FRI JUL 1 2016
...A STRONG THUNDERSTORM WILL AFFECT SCHOHARIE COUNTY...
AT 220 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOBART...OR 13
MILES NORTHEAST OF DELHI...MOVING NORTHEAST AT 30 MPH.
THIS STORM WILL BE NEAR...
JEFFERSON AROUND 235 PM EDT.
SUMMIT AND NORTH BLENHEIM AROUND 245 PM EDT.
RICHMONDVILLE AND BREAKABEEN AROUND 250 PM EDT.
COBLESKILL AROUND 300 PM EDT.
MIDDLEBURGH AROUND 305 PM EDT.
SCHOHARIE AROUND 310 PM EDT.
CENTRAL BRIDGE AROUND 315 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SLOANSVILLE...WEST
RICHMONDVILLE...CHARLOTTEVILLE...VROMAN
CORNERS...GALLUPVILLE...SIDNEY CORNERS...EAST JEFFERSON...SOUTH
GILBOA...SHUTTER CORNERS AND DWELLY CORNERS.
THIS INCLUDES INTERSTATE 88 NEAR MILE MARKER 23.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR EAST CENTRAL
NEW YORK.
LAT...LON 4257 7467 4264 7463 4277 7446 4278 7429
4279 7426 4276 7425 4275 7431 4271 7427
4271 7419 4273 7418 4272 7417 4267 7417
4262 7419 4240 7456 4242 7462 4252 7471
TIME...MOT...LOC 1820Z 227DEG 28KT 4242 7474
TAW/VTKThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:25 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 50 min |
| Jul 1, 1:49 PM EDT | Special Weather Statement | ALY | Otsego | 26 min |
| Jul 1, 2:03 PM EDT | Special Weather Statement | ALY | Herkimer | 57 min |
| Jul 1, 2:18 PM EDT | Special Weather Statement | ALY | Dutchess | 57 min |
| Jul 1, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 39 min |
| Jul 1, 2:52 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 38 min |
| Jul 1, 3:16 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Jul 1, 3:19 PM EDT | Special Weather Statement | ALY | Fulton | 26 min |
| Jul 1, 3:22 PM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 1, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 62 min |
| Jul 1, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 27 min |
| Jul 1, 3:33 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jul 1, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 52 min |
| Jul 1, 3:43 PM EDT | Tornado Warning | ALY | Dutchess | 47 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | ALY | Warren | 41 min |
| Jul 1, 3:59 PM EDT | Special Weather Statement | ALY | Columbia | 31 min |
| Jul 1, 4:03 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jul 1, 4:25 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady, Washington | 65 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 60 min |
| Jul 1, 4:32 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 58 min |
| Jul 1, 4:42 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jul 1, 5:01 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 29 min |
| Jul 1, 5:02 PM EDT | Special Weather Statement | ALY | Dutchess | 43 min |
| Jul 1, 5:11 PM EDT | Tornado Warning | ALY | Washington | 34 min |
| Jul 1, 5:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Warren, Washington | 47 min |
| Jul 1, 6:16 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Washington | 3 hr |
| Jul 1, 6:57 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 48 min |
| Jul 1, 7:00 PM EDT | Special Weather Statement | ALY | Rensselaer | 45 min |
| Jul 1, 7:12 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| Jul 1, 5:59 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 46 min |
| Jul 1, 6:16 PM EDT | Special Weather Statement | ALY | Bennington | 29 min |
| Jul 1, 6:51 PM EDT | Special Weather Statement | ALY | Bennington, Windham | 24 min |
| Jul 1, 7:21 PM EDT | Special Weather Statement | ALY | Windham | 39 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | ALY | 29 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.